# SDR FDEA2020012170162

- Difficulty date: January 17, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 67,947 hours, 23,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N53298
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SHEAR WEB STRUCTURE CLIP IS CRACKED AT O/B RBL 24.75" AND BS 1715. REMOVED, FABRICATED AND INSTALLED CLIP ON AFT CARGO COMP SHEAR WEB STRUCTURE AT O/B SIDE OF RBL 24.75, STA 1715 IAW SRM 51-40-02-OG AND B DWG 146N5329,REV - AND REV C.
